Alert archive / Georgia / Freeze Watches in 2014
Freeze Watch 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze watch at Mar 4, 2014, 3:54 AM EST for 5 counties in Georgia. It took effect at Mar 5, 2014, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2014, 3:54 AM EST (08:54 UTC)
- In effect from
- Mar 5, 2014, 1:00 AM EST
- Expired
- Mar 4, 2014, 1:45 PM EST
- In force
- Issued by
- NWS Atlanta, GA
Counties Fannin County, GA, Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Greer radar (KGSP), 159 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS72 KFFC 040854 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 AM EST TUE MAR 4 2014 GAZ006-008-009-015-016-041700- /O.NEW.KFFC.FZ.A.0002.140305T0600Z-140305T1400Z/ /O.CON.KFFC.FZ.W.0002.000000T0000Z-140304T1500Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 354 AM EST TUE MAR 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * LOCATIONS...PORTIONS OF NORTHERN GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...THE FREEZE WARNING IS THROUGH 10 AM THIS MORNING. THE FREEZE WATCH IS IN EFFECT FROM 1 AM TONIGHT THROUGH 9 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER EARLY SPRING VEGETATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ001>005-007-011>014-019>025-027-030>039-041>062-066>076-078- 079-081>085-041500- /O.CON.KFFC.FZ.W.0002.000000T0000Z-140304T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON- MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK- WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON 354 AM EST TUE MAR 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTH AND MUCH OF CENTRAL GEORGIA...MAINLY ALONG AND NORTH OF A HAMILTON TO MACON TO LOUISVILLE LINE. * TEMPERATURES...IN THE LOWER 30S. * TIMING...THROUGH 10 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER EARLY SPRING VEGETATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
2 follow-up statements
851 WWUS72 KFFC 041458 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 958 AM EST TUE MAR 4 2014 GAZ006-008-009-015-016-042300- /O.EXP.KFFC.FZ.W.0002.000000T0000Z-140304T1500Z/ /O.CON.KFFC.FZ.A.0002.140305T0600Z-140305T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 958 AM EST TUE MAR 4 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... * LOCATIONS...PORTIONS OF NORTHERN GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...THE FREEZE WATCH IS IN EFFECT FROM 1 AM TONIGHT THROUGH 9 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER EARLY SPRING VEGETATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ001>005-007-011>014-019>025-027-030>039-041>062-066>076-078- 079-081>085-041600- /O.EXP.KFFC.FZ.W.0002.000000T0000Z-140304T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-GILMER-CHATTOOGA-GORDON- PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON- MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE- OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK- WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON 958 AM EST TUE MAR 4 2014 ...FREEZE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... TEMPERATURES ACROSS THE AREA CONTINUE TO WARM THIS MORNING. TEMPERATURES ACROSS A LARGE PORTION OF THE AREA ARE ALREADY ABOVE FREEZING. PORTIONS OF FAR NORTH GEORGIA ARE EXPECTED TO WARM TO ABOVE FREEZING WITHIN THE NEXT TWO HOURS. $$
462 WWUS72 KFFC 041845 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EST TUE MAR 4 2014 GAZ006-008-009-015-016-050245- /O.UPG.KFFC.FZ.A.0002.140305T0600Z-140305T1400Z/ /O.NEW.KFFC.FZ.W.0003.140305T0600Z-140305T1400Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 145 PM EST TUE MAR 4 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF NORTHEASTERN GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROM 1 AM TONIGHT THROUGH 9 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER EARLY SPRING VEGETATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ007-014-050245- /O.NEW.KFFC.FZ.W.0003.140305T0600Z-140305T1400Z/ GILMER-DAWSON- 145 PM EST TUE MAR 4 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. * LOCATIONS...PORTIONS OF NORTHEASTERN GEORGIA * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 1 AM TONIGHT THROUGH 9 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER EARLY SPRING VEGETATION PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze watch went out at Mar 4, 12:02 AM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Mar 4, 12:02 AM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 AM EST TUE MAR 4 2014 .PREV DISCUSSION... /ISSUED 954 PM EST MON MAR 3 2014/ ..FREEZING DRIZZLE POSSIBLE TONIGHT NORTH AND PORTIONS OF CENTRAL GEORGIA... UPDATE...COMPLEX SETUP IN PLACE ACROSS THE AREA AS SOUTHWEST FLOW AT THE SURFACE AHEAD OF LOW PRESSURE WAS OVERTAKEN BY WRAP AROUND NORTHWEST FLOW...AND NOW THAT IS BEING OBLITERATED BY A STRONG ADVANCING WEDGE FRONT. AREAS TO THE EAST OF US HAVE SEEN THE BRUNT OF THE EFFECTS OF THESE FEATURES WITH THUNDER ALONG THE WEDGE AND STRONG STORMS IN MOIST WARM FLOW TO THE SOUTHEAST. FOR THE LOCAL AREA...ATTENTION NOW TURNS TO DRIZZLE POTENTIAL AND MORE IMPORTANTLY THE FREEZING DRIZZLE POTENTIAL. AS FAR AS THE DRIZZLE...FEEL THERE WILL BE SOME AROUND BUT VERY PATCHY AS DEWPOINT DEPRESSIONS REMAIN IN THE 4 TO 6 DEGREE RANGE WITH MUCH OF THE SATURATION JUST OFF THE SURFACE. ADD TO THAT A PERSISTENT MODERATE WIND ALL NIGHT AND THE LIMITED REPORTS OF DZ THUS FAR AND PROSPECTS ARE THERE BUT MINIMAL. AS FAR AS THE TEMPS...AREAS FROM ELLIJAY TO CARROLLTON ARE NOW AT FREEZING OR BELOW BUT INTERESTINGLY...THE WEDGE FRONT HAS STALLED THE ADVANCEMENT OF THE SUB FREEZING AIR. WRF AND NAM12 HAVE THE BEST HANDLE ON THIS WITH THE WRF EVEN SUGGESTING THAT THE SUB FREEZING TEMPS DONT EVEN MAKE IT TO ATL OVERNIGHT. GIVEN THE COMPLEXITIES OF THE SETUP AND THE OTHERWISE POOR MODEL PERFORMANCE...AM INCLINED TO LEAVE SPS AS IS FOR NOW ADVERTISING AT LEAST A POSSIBILITY OF FZDZ. OTHERWISE FORECAST IS ON TRACK AND NO CHANGES ARE PLANNED. DEESE PREV DISCUSSION... /ISSUED 721 PM EST MON MAR 3 2014/ PREV DISCUSSION... /ISSUED 213 PM EST MON MAR 3 2014/ FREEZE WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA TONIGHT... PATCHY FREEZING DRIZZLE POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TONIGHT... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT WITH A STRONG COLD AIR ADVECTION PATTERN SETTING UP BEHIND TODAY'S COLD FRONTAL PASSAGE... WITH CURRENT NORTHWEST WINDS SWINGING NORTHEAST AND EAST TONIGHT... AND SETTING UP A COLD WEDGE NOSING DOWN THE APPALACHIANS BEFORE MORNING. AS A RESULT... THE MAIN SHORT TERM CONCERN WILL BE THE FREEZING TEMPERATURES SPREADING INTO NORTH GEORGIA THIS EVENING AND INTO CENTRAL GEORGIA OVERNIGHT. THIS COUPLED WITH MODEL SOUNDING DATA SHOWING SOME LINGERING MOISTURE TRAPPED IN THE LOW LEVEL TEMPERATURE INVERSION... WHICH COULD RESULT IN PATCHES OF DRIZZLE THIS EVENING... CHANGING OVER TO PATCHY FREEZING DRIZZLE TONIGHT. THE GREATER THREAT FOR PATCHES OF FREEZING DRIZZLE SEEMS TO BE ALONG AND NORTH OF A ROME TO CANTON TO GAINESVILLE LINE WHERE MODEL MOISTURE SEEMS TO BE DEEPER. HOWEVER... CANNOT RULE OUT PATCHY FREEZING DRIZZLE AS FAR SOUTH AS A HAMILTON TO MACON TO LOUISVILLE LINE WHERE TEMPERATURES ARE EXPECTED TO REACH FREEZING. THE FREEZING DRIZZLE THREAT IS NOT EXPECTED TO BE WIDESPREAD SINCE MOISTURE IS VERY LIMITED AND RELATIVELY SHALLOW. HOWEVER...A FEW SLICK SPOTS ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES ARE POSSIBLE OVERNIGHT. THE GROUND BASED ROADWAYS ARE TOO WARM TO EXPECT ANY SIGNIFICANT ICE PROBLEMS THERE. FOR FURTHER DETAILS ON THE FREEZING TEMPS AND DRIZZLE... PLEASE SEE THE LATEST FREEZE WARNING AND SPECIAL WEATHER STATEMENTS POSTED FOR THESE POTENTIAL THREATS TONIGHT. OTHERWISE... TEMPERATURES WILL BE TRICKY... ESPECIALLY ON TUESDAY AS NAM KEEPS THE AREA CLOUDY THROUGH THE PERIOD... WHILE THE GFS SCATTERS CLOUDS DURING THE EARLY-MID AFTERNOON...BUT PROBABLY JUST BRIEFLY. LEANING TOWARD THE CLOUDIER NAM WITH AN ACTIVE WESTERLY FLOW ALOFT. NAM AND GFS DO AGREE ON INCREASING MOISTURE... CLOUDS AND RAIN CHANCES SPREADING INTO CENTRAL GEORGIA BY LATE TUESDAY AFTERNOON...THEN INTO PARTS OF NORTH GEORGIA TUESDAY NIGHT... ALL DRIVEN BY A STRONG UPPER DISTURBANCE THAT PUSHES EAST OF THE LOWER MS VALLEY REGION BY TUESDAY EVENING. THIS WILL SPREAD SHOWERS FROM SOUTH AND CENTRAL GEORGIA NORTHWARD TO PROBABLY NEAR A CARROLLTON TO ATLANTA TO GAINESVILLE LINE TUESDAY NIGHT. EXPECTING ONLY SHOWERS WITH THIS SYSTEM AS INSTABILITIES REMAIN WELL SOUTH... MOSTLY AROUND THE GULF COASTAL REGIONS. BASICALLY TOOK A MAV AND MET BLEND FOR MOST ELEMENTS THROUGH THE SHORT TERM. 39 39 LONG TERM /WEDNESDAY THROUGH MONDAY/... NO MAJOR CHANGES PLANNED WITH MAINLY ONLY TWEAKS TO THE WEDNESDAY NIGHT TO THURSDAY NIGHT TIME FRAME. GFS AND NAM ARE NOW SIGNIFICANTLY DIFFERENT WITH THE NAM MUCH DRIER AND OVERALL CONFIDENCE FOR RAIN CHANCES HAS DECREASED. BDL PREVIOUS DISCUSSION... LOOKS LIKE THE GFS AND ECMWF ARE IN GOOD AGREEMENT TO START THE EXTENDED FORECAST. THERE ARE SOME MINOR DIFFERENCES IN AVAILABLE MOISTURE AND STRENGTH OF THE SYSTEM BUT THE PATTERN IS VERY SIMILAR. BY 00Z WED...MOISTURE BEGINS TO MOVE BACK INTO THE AREA FROM THE SOUTH BUT THE MAIN FRONTAL BOUNDARY FROM THE EXITING SYSTEM TONIGHT STAYS JUST SOUTH OF THE AREA. WE SHOULD SEE SOME SHOWERS WED MAINLY ACROSS CENTRAL GA BUT THAT IS ABOUT IT UNTIL THE MAIN WAVE MOVES IN THU. BY WED AFTERNOON A WAVE BEGINS TO FORM OFF THE TX GULF COAST AND DEEPENS INTO A CLOSED LOW BY 12Z THU ALONG THE AL/FL COAST. THIS CLOSED LOW TRACKS ACROSS FL AND OUT INTO THE ATLANTIC BY 00Z FRI...BUT IT PUSHES THE MAIN AREA OF MOISTURE ACROSS GA THU MORNING BRINGING PRECIP TO THE REGION THROUGH FRIDAY. THERE IS VERY LITTLE INSTABILITY WITH THIS SYSTEM AND IT LOOK LIKE WE SHOULD ONLY SEE AN INCH OR LESS OF PRECIP ACROSS THE STATE. THU/FRI. TEMPS ON AVERAGE WILL BE A FEW DEGREES BELOW NORMAL DUE TO CLOUD COVER AND PRECIPITATION. ONCE THIS SYSTEM EXITS THE AREA FRI...HIGH PRESSURE BUILDS BACK IN FROM THE SOUTHEAST AND LOOKS TO KEEP NORTH AND CENTRAL GA DRY THROUGH SATURDAY. 01 && .AVIATION... 06Z UPDATE... NW FLOW WILL GO EASTERLY LATER TODAY AS THE WEDGE FRONT CONTINUES TO BUILD IN FROM THE WEST. SKIES WILL REMAIN CLOUDY AT LEAST THROUGH THE EVENING WITH CIGS MVFR. NOT CONFIDENT SKIES WILL GO PCLDY FOR THE OVERNIGHT PERIOD. HAVE TAKEN FZDZ OUT OF PREVAILING...DEWPOINT DEPRESSIONS ARE PRETTY BIG...IT SHOULD REALLY BE PATCHY. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 28 48 33 / 100 10 10 20 ATLANTA 60 29 47 35 / 90 10 10 20 BLAIRSVILLE 55 27 48 31 / 100 10 10 10 CARTERSVILLE 57 31 49 34 / 100 10 10 20 COLUMBUS 62 34 49 38 / 100 10 40 60 GAINESVILLE 58 29 47 34 / 90 10 10 10 MACON 65 33 45 35 / 100 10 30 60 ROME 55 29 50 33 / 100 10 10 10 PEACHTREE CITY 62 31 46 33 / 90 10 20 30 VIDALIA 73 35 45 37 / 80 20 30 70 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM EST TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LUMPKIN...MADISON...MERIWETHER...MONROE...MORGAN...MURRAY... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON... SPALDING...TALBOT...TALIAFERRO...TOWNS...TROUP...TWIGGS... UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE... WHITFIELD...WILKES...WILKINSON. &&
Hazardous weather outlook, Mar 3, 2:44 PM EST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST MON MAR 3 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 244 PM EST MON MAR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FREEZE WARNING IS IN EFFECT FOR MUCH OF GEORGIA TONIGHT... MAINLY ALONG AND NORTH OF A LINE FROM HAMILTON TO MACON TO LOUISVILLE. TENDER EARLY SPRING VEGETATION NEEDS TO BE PROTECTED FROM THE FREEZING TEMPERATURES. PATCHY FREEZING DRIZZLE WILL BE POSSIBLE TONIGHT WHERE TEMPERATURES DIP TO OR BELOW FREEZING...GENERALLY ALONG AND NORTH OF A LINE ROM HAMILTON TO MACON TO LOUISVILLE. WHILE WIDESPREAD TRAVEL IMPACTS ARE NOT EXPECTED...SOME LIGHT ICE ACCUMULATIONS ARE POSSIBLE ALONG ELEVATED SURFACES...INCLUDING BRIDGES AND OVERPASSES...MAINLY NORTH OF A LINE FROM ROME TO CANTON TO GAINESVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER SYSTEM LOOKS TO APPROACH THE AREA FROM THE SOUTHWEST AND BRING THE NEXT CHANCE FOR PRECIPITATION MAINLY LATE WEDNESDAY THROUGH FRIDAY. THERE IS QUITE A BIT OF UNCERTAINTY WITH THE STRENGTH AND TIMING OF THIS SYSTEM...SO PLEASE MONITOR FUTURE UPDATES FOR ANY CHANGES MADE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 1:45 PM EST | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.